Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v46.i1.30
pages 20-29

Guaranteed Estimation of Parameters of Linear Algebraic Equations for Nonstationary Observations

Alexander G. Nakonechnyi
Kiev National Taras Shevchenko University, Kiev
Sergey V. Demydenko
Kiev National Taras Shevchenko University

Краткое описание

Estimates of solutions of linear algebraic equations with degenerated matrixes and unknown right-hand parts are considered. For nonstationary observations of equations solutions with errors, which are random processes with the given first and second moments, we investigate the problems of representation of root-mean-square estimates using solutions of systems of algebraic equations.


  1. Nakonechnyi A.G. , Estimation of parameters under uncertainty.

  2. Nakonechnyi A.G. , Minimax estimation of functionals of solutions of variational equations in the Hilbert space [in Russian].

  3. Kuntsevich V.M. , Control under uncertainty: guaranteed results in problems of control and identification [in Russian].

  4. Zhuk S.M., Nakonechnyi A.G. , Estimation of solutions of algebraic-differential equations under uncertainty [in Ukrainian].

  5. Demidenko S.V., Nakonechnyi A.G., Zhuk S.M. , On the problem of minimax estimation of solutions of one-dimensional boundary value problems.

  6. Albert A. , Regression, pseudoinversion amd recurrent estimation [Russian translation].

Articles with similar content:

On Solving of a Special Optimization Problem Connected with Determination of Invariant Sets of Dynamical Systems
Journal of Automation and Information Sciences, Vol.47, 2015, issue 5
Oleg A. Berezovskyi
Numerical Approach to Parametric Identification of Dynamical Systems
Journal of Automation and Information Sciences, Vol.46, 2014, issue 3
Vagif Maarif oglu Abdullayev, Kamil Rajab ogly Aida-zade
Solving of Discrete Problems of Optimization with Linear-Fractional Objective Function by Branch and Bound Methods
Journal of Automation and Information Sciences, Vol.45, 2013, issue 9
Oksana A. Chernenko , Oleg A. Iemets
International Journal for Uncertainty Quantification, Vol.5, 2015, issue 3
Max Nattermann, Ekaterina Kostina
Development and Analysis of Robust Algorithms for Guaranteed Ellipsoidal Estimation of a State of Multidimensional Linear
Journal of Automation and Information Sciences, Vol.32, 2000, issue 11
Lidiya I. Tyutyunnik, Victor V. Volosov